# SDR CALA2025112511447

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924ER
- Aircraft serial: 62768
- Aircraft time: 27,776 hours, 10,316 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Module
- Part number: 69782144
- Part serial: 9174
- Condition: Odor
- Location: Zone 200
- Part time: 434 hours, 173 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG PLASTIC ODOR EMINATING FROM FLOOR AREA BY RUDDER PEDALS AND FWD AVIONICS COMPARTMENT; UNABLE TO PINPOINT ODOR AT THIS TIME BUT SUSPECT STARTING WITH WEATHER/RADAR UNIT LOCATED AT FWD AVIONICS COMPARTMENT. REFERENCE TASK 05-51-26-800-801-C1, DEBRIEFED CREW AND REPORT CREATED AND SPOKE TO TOM C, AND COMPLETED STEPS UP TO ITEMS 1B6B, NEED TO CONTINUE FROM 1C. CONTINUED FROM 1C TO C.1.B.2.A NO DEFECTS NOTED , FURTHER T/S NEEDS TO BE CONTINUED REF AMM 05-51-26-800-801-C1. NOTE... SEE LOG 7036556 ALSO UPDATED FOR GROUND TIME PERFORMED GVI AND PHYSICALLY CHECKED WIRES AND GROUNDS IN FWD EE BAY IMMEDIATELY AFT OF RADOME FOCUSING ON AREA SURROUNDING WEATHER TRANSCEIVER IRT AMM 05-51-26-800-801-C1  STEP C,1, E, F NO VISUAL EVIDENCE OF BURNING OR ARCING. REQUIRES FURTHER T/S IN RADOME AND FWD EE BAY TO LOCATE SOURCE OF SMELL. OPS CHECKED WXR IRT  34-43-00-710-802-001.  OPS CHECK GOOD BUT SMELL PERSISTS. ISOLATED "BURNT ELECTRICAL" SMELL COMING FROM AURAL WARNING MODULE (REF MM-31-51-04) SEE L/P 7047595 FOR REMOVAL OF AURAL WARNING MODULE ODOR IN FLIGHT DECK WAS FOUND TO BE EMANATING FROM AURAL WARNING MODULE.  ODOR IS NO LONGER PRESENT.
